# SDR 97ZZZX2768

- Difficulty date: April 23, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N741SW
- Make and model: Skrsky S76A
- Aircraft serial: 760070
- System (JASC): 2121 · Air Distribution Fan
- Part: Vent Blower
- Part number: 76500070901103
- Condition: Failed
- Location: Cabin
- Part time: 9,503 hours
- Stage of operation: IN
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

THERE WAS A REPORT OF FUMES IN THE CABIN AREA.  FOUND CABIN VENT BLOWER TO BE CAUSING ODOR.
